# SDR AALA20100620LHR02

- Difficulty date: June 20, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 38,072 hours, 5,199 cycles
- System (JASC): 2330 · Entertainment System
- Part: Audio Video Unit
- Part number: 1301273108
- Part serial: 2MKWP
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LHR - FLIGHT ATTENDANT REPORTED SMELL OF BURNING WIRES NEAR SEAT 13G.  SMELL DISSIPATED AFTER ELECTRIC POWER REMOVED FROM VIDEO SYSTEM AND RECIRCULATION FANS TURNED OFF.  FLIGHT LANDED LHR WITHOUT INCIDENT.  SEATS 12 E AND G AUDIO VIDEO UNIT FOUND WITH FAN FAILURE.  REPLACED AUDIO VIDEO UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
